# SDR USAA050824

- Difficulty date: July 1, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1.5 INCH BY 1.5 INCH, STATION 312 RBL 10.  NEW TEE CAP INSTALLED IAW SRM 53-10-01, AND SRM 53-00-51.  (M)
